# SDR SWIA2021072259697

- Difficulty date: April 23, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL DD3 FOR PAX DOOR UNDER ACCESS PANEL 832DL     (C-CHECK RO 7/20/2021)    REPLACED PAX DOOR FWD DD3 INTERCOSTAL (P/N 601R318054-1) REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY
